MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE¿ NEUTRAL CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One (1) used stopcock; lot #unknown, connected to an used 3 ml syringe and one used.List #011-c3300, clave¿ neutral connector and additional one (1) used.List #011-c3300, clave¿ neutral connector were returned for evaluation.As received no damage or anomalies were observed.The samples were tested as procedure and no leaks were confirmed, the claves were dissembled and a partial coring in on of the sample was confirmed.The returned syringe was measured finding within specification.The samples were tested as returned, leak was unable to be replicated or confirmed tested under laboratory test and procedure.Once the sample was dissembled a partial coring on the seal was observed.Therefore this condition might be leading a leaks, even the returned syringe was within specification.The probable is typical due to access with an incompatible mating device during use.The probable cause is typical due to incompatible mating device during use, direction for use (dfu) states: the clave connector is compatible with luers with an internal diameter (id) between 0.062" and 0.110".The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a clave¿ neutral connector where it was reported that during iv push administration, leakage was observed from the blue connector.There was patient involvement but no patient harm.There was no delay in critical therapy.

Brand Name
CLAVE¿ NEUTRAL CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23293944
Report Number9617594-2025-01985
Device Sequence Number20029638
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421(17)291001(10)14169020
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot Number14169020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown